# SDR TRAX200700621

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 30,876 hours, 34,691 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STEP ON PAX DOOR BROKEN.
